# SDR DALA2015092805873

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 36,718 hours, 19,341 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151VG DELAMINATED.    FABRICATED A NEW FLOOR PANEL IAW DWG NW3025-40640.
